# SDR ASAA1048668

- Difficulty date: December 23, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 40,892 hours, 22,701 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6547929105
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLAP LOWER SKIN CHAFED AT T/E JUST INBOARD OF THE INBOARD FLAP TRACK.  BONDED REPAIR FILLER AND DOUBLER IAW B737 400 SRM 51 70 10.
